Bulletin of the American Mathematical Society

Some new results about Hammerstein equations

Haim Brézis and Felix E. Browder

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 567-572.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H05: Monotone operators and generalizations 47H15 45G05: Singular nonlinear integral equations


Brézis, Haim; Browder, Felix E. Some new results about Hammerstein equations. Bull. Amer. Math. Soc. 80 (1974), no. 3, 567--572. https://projecteuclid.org/euclid.bams/1183535544

Export citation


  • 1. H. Brézis, Équations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier (Grenoble) 18 (1968), fasc. 1, 115-175. MR 42 #5113.
  • 2. F. E. Browder, Nonlinear maximal monotone operators in Banach spaces, Math. Ann. 175 (1968), 89-113. MR 36 #6989.
  • 3. F. E. Browder, Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type, Contributions to Nonlinear Functional Analysis, E. Zarantonello ed. Academic Press, New York.
  • 4. R. T. Rockafellar, Characterization of subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497-510. MR 33 #1769.